# SDR SWAA2016052351984

- Difficulty date: May 22, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N394SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27380
- Aircraft time: 69,505 hours, 55,777 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20405011
- Part serial: 1035937
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

DIVERSION & DECLARED EMER.  FUMES IN CABIN ABEAM, BETWEEN ROWS 15 - 19 ON RT SIDE OF THE ACFT.  FOUND ACM LEAKED.  R & R RT ACM IAW AMM.
